I have had two vbeam treatment done the first in feb. and the second in march. I am only 23 years old and it has left my skin with a crepey thin leathery like texture. I have large pores (where I had none before), lines covering my face ie. mostly on cheeks and forehead and now my skin is no longer able to hold moisture. My skin is so dehydrated I look like I have aged 10+ years. I have spent a fortune on skin care products with no hope in sight. Is there anything I can do to correct this?
Damage Done by Vbeam. Any Way To Correct This?
Doctor Answers (1)
Dehydrated skin and V-Beam
Thank you for your question. This is a very unusual occurance as the V-Beam is tradionally one of the safest lasers on the market today. I would look into other products you are using as well. If you are using high doses of Retin-A you may need to back off on the use, and have your skin evaluated by a Board Certified Dermatologist. If you recently discontinued Accutane, this can be a factor as well. If you are using Hydroquinone, you may be having an adverse reaction to that as well.
I hope this helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.